Browse Title Index

Issue Title
Vol 5, No 1 (2017) A bivariate Pareto type I models Abstract   PDF
Mervat Abd Elaal, Hind Alzahrani
Vol 1, No 3 (2013) A comparison of two least-squared random coefficient autoregressive models: with and without autocorrelated errors Abstract   PDF
Autcha Araveeporn
Vol 5, No 2 (2017) A modified class of exponential-type estimator of population-mean in simple random sampling Abstract   PDF
Ekaette Enang, Joy Uket, Emmanuel Ekpenyong
Vol 1, No 3 (2013) A Multi-Stage Procedure of Bayesian Estimation for First Order Moving Average Model Abstract   PDF
Mahmoud Mustafa Smadi, Amal Alhusban
Vol 7, No 2 (2019) A New Extension of Quasi Lindley Distribution: Properties and Applications Abstract   PDF
Patrick Udoudo Unyime, Ette Harrison Etuk
Vol 3, No 1 (2015) A note on a new class of generalized Pearson distribution arising from Michaelis-Menten function of enzyme kinetics Abstract   PDF
Mohammad Shakil, Jai Narain Singh
Vol 3, No 2 (2015) A reliability assessment of the age-sex data from 1991 and 2006 Nigeria population censuses Abstract   PDF
Emmanuel Ohaegbulem
Vol 1, No 3 (2013) A review: regiopnal frequency analysis of annual maximum rainfall in Monsoon region of pakistan using l-moments Abstract   PDF
Amina Shahzadi
Vol 1, No 3 (2013) A Simple Confidence interval for the difference of two normal population means with one variance unknown Abstract   PDF
Suparat Niwitpong
Vol 1, No 3 (2013) A weighted inverted exponential distributions Abstract   PDF
Mohamed Hussian
Vol 1, No 2 (2013) Accelerated life testing design using geometric process for pareto distribution Abstract   PDF
Mustafa Kamal, Shazia Zarrin, Arif Ul Islam
Vol 3, No 2 (2015) An application of two sided power distribution in Bayesian analysis of paired comparison of relative importance of predictors in linear regression models Abstract   PDF
Xiaoyin Wang
Vol 3, No 2 (2015) An approach to measuring rotatability in central composite designs Abstract   PDF
Emmanuel Ohaegbulem, Polycarp Chigbu
Vol 3, No 1 (2015) Analysis of deaths in a Nigerian hospital: the case of Federal Medical Centre (FMC), Umuahia Abstract   PDF
Emmanuel Ekpenyong, Iheanyi Emenike
Vol 2, No 2 (2014) Analysis of Generalized Exponential Distribution Under Adaptive Type-II Progressive Hybrid Censored Competing Risks Data Abstract   PDF
Samir Ashour, Mazen Nassar
Vol 3, No 2 (2015) Analysis of quantile regression as alternative to ordinary least squares Abstract   PDF
Ibrahim Abdullahi, Abubakar Yahaya
Vol 5, No 1 (2017) Analysis of semi-parametric single-index models by using MAVE-method based on some kernel functions Abstract   PDF
Fayyadh Ali, Tareq Salih
Vol 1, No 3 (2013) Approximate inference via variational sampling Abstract   PDF
Alexis Roche
Vol 2, No 1 (2014) Asymptotic sampling distribution of inverse coe?cient of variation and its applications: revisited Abstract   PDF
Ahmed N. Albatineh, B.M Golam Kibria, Bashar Zogheib
Vol 3, No 2 (2015) Bayes approach to study scale parameter of log logistic distribution Abstract   PDF
Wajiha Nasir, Maria Maria, Muhammad Aslam
Vol 3, No 1 (2015) Bayesian estimation based on generalized order statistics from exponentiated Weibull Poisson model Abstract   PDF
Abd-Elfattah A. M, Amal S. Hassan, Said G. Nassr
Vol 1, No 1 (2013) Bayesian Estimation For The Burr Type III Distribution Under Type II Doubly Censored Data Abstract   PDF
Reza Azimi, Farhad Yaghmaei
Vol 3, No 2 (2015) Bayesian estimation of the parameters of the bivariate generalized exponential distribution using accelerated life testing under censoring data Abstract   PDF
Abd El-Maseh, M. P
Vol 4, No 1 (2016) Bayesian estimation of the shape parameter of generalized Rayleigh distribution under non-informative prior Abstract   PDF
Yakubu Aliyu, Abubakar Yahaya
Vol 1, No 2 (2013) Bayesian Prediction of Future Observations from Inverse Weibull Distribution Based on Type-II Hybrid Censored Sample Abstract   PDF
Sanjay Kumar Singh, Umesh Singh, Vikas Kumar Sharma
Vol 4, No 1 (2016) Binary logistic regression to estimate household income efficiency. (south Darfur rural areas-Sudan) Abstract   PDF
Sofian A. A. Saad, Amin Adam, Afra H. Abdelateef
Vol 2, No 2 (2014) Certain effects of uncertain models Abstract   PDF
Brian Knaeble
Vol 5, No 1 (2017) Characterization for Gompertz distribution based on general progressively type-II right censored order statistics Abstract   PDF
M. M. Mohie El-Din, A. Sadek, Marwa M. Mohie El-Din, A. M. Sharawy
Vol 3, No 1 (2015) Characterizations of continuous probability distributions occurring in physics and allied sciences by truncated moment Abstract   PDF
Mohammad Ahsanullah, Mohammad Shakil
Vol 2, No 1 (2014) Comparative analysis of some reliability characteristics between two dissimilar redundant systems with replacement at common cause failure Abstract   PDF
Ibrahim Yusuf, Bashir Yusuf
Vol 4, No 1 (2016) Comparison of estimates using censored samples from Gompertz model: Bayesian, E-Bayesian, hierarchical Bayesian and empirical Bayesian schemes Abstract   PDF
Hesham Reyad, Adil Mousa Younis, Amal Alsir Alkhedir
Vol 2, No 2 (2014) Comparison of resampling method applied to censored data Abstract   PDF
Claude Arrabal, Karina Silva, Ricardo Rocha, Ricardo Nonaka, Silvana Meira
Vol 2, No 1 (2014) Confidence intervals for parameters of IWD based on MLE and bootstrap Abstract   PDF
Mostafa MohieEl-Din, Fathy Riad, Mohamed El-Sayed
Vol 3, No 1 (2015) Constant-stress partially accelerated life tests for inverted Weibull distribution with multiple censored data Abstract   PDF
Amal S. Hassan, Salwa M. Assar, Ahmed N. Zaky
Vol 2, No 2 (2014) Construction of second order slope rotatable designs under tri-diagonal correlated structure of errors using central composite designs Abstract   PDF
Rajyalakshmi kottapalli, B. Re. Victorbabu
Vol 8, No 1 (2020) Construction of twenty-six points specific optimum second order rotatable designs in three dimensions with a practical example Abstract   PDF
Tum Isaac Kipkosgei
Vol 3, No 1 (2015) Determining the optimum confidence interval based on the hybrid Monte Carlo method and its application in financial calculations Abstract   PDF
Kianoush Fathi Vajargah
Vol 5, No 2 (2017) Equiradial designs under changing axial distances, design sizes and varying center runs with their relationships to the central composite designs Abstract   PDF
Mary Iwundu, Henry Onu
Vol 6, No 1 (2018) Estimating hazard rates using appropriate statistical distribution Abstract   PDF
Nermin Fahmy
Vol 6, No 1 (2018) Estimating the Parameters of the Exponential-Geometric distribution based on progressively type-II censored data Abstract   PDF
Aisha Fayomi, Hamdah Al-Shammari
Vol 5, No 1 (2017) Estimation and application in log-Fréchet regression model using censored data Abstract   PDF
Hanan Alamoudi, Salwa‎ Mousa‎, Lamya Baharith
Vol 2, No 1 (2014) Estimation and prediction for the Kumaraswamy-inverse Rayleigh distribution based on records Abstract   PDF
Mohamed Hussian, Essam A. Amin
Vol 5, No 2 (2017) Estimation method of spatial geostatistical data : Application to rainfall data Abstract   PDF
Hamid Reza Erfanian, Samaneh Barati
Vol 4, No 2 (2016) Estimation of marginal parameters of SUP-OU processes with long range dependence Abstract   PDF
Emanuele Taufer
Vol 1, No 1 (2013) Estimation of stress-strength parameter for two-parameter weibull distribution Abstract   PDF
Narjes Amiri, Reza Azimi, Farhad Yaghmaei, Manoochehr Babanezhad
Vol 2, No 2 (2014) Estimation of the Parameters of the Bivariate Generalized Exponential Distribution using Accelerated Life Testing with Censoring Data Abstract   PDF
Salwa Asser, Mary Abd EL-Maseh
Vol 3, No 1 (2015) Evaluating system reliability using linear-exponential distribution function Abstract   PDF
Ghasem Ezzati, Abbas Rasouli
Vol 3, No 1 (2015) Fast online detection of outliers using least-trimmed squares regression with non-dominated sorting based initial subsets Abstract   PDF
Mehmet Hakan Satman
Vol 7, No 2 (2019) Fitting a Gamma Distribution using a Chi-squared Approach to the Heights of Students of Akwa Ibom State University, Nigeria Abstract   PDF
Itoro Tim Michae, Anthony Effiong Usoro, Ikpang Nkereuwem Ikpang, Ekemini Udoudo George, David Ita Bassey
Vol 4, No 2 (2016) Functional time series analysis of age-specific fertility rates: visualizing the change in the age-pattern of fertility in India Abstract   PDF
Mallika Deb, Tapan Kumar Chakrabarty
1 - 50 of 103 Items 1 2 3 > >> 

Copyright © 2017 Science Publishing Corporation Inc. All rights reserved.